# SDR DALA13033149205

- Difficulty date: June 26, 2013
- Submitted: July 1, 2013
- Operation: Air carrier
- Aircraft: N905DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53385
- Aircraft time: 48,542 hours, 25,782 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1288-1294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD SEAT TRACK, LBL 54, BS 1288 -1294, HAS AREA OF CORROSION ON SEAT TRACK.  TASK 53-211-02.  REMOVED, FABRICATED NEW AND REPLACED SEAT TRACK IAW SRM 53-20-01, FIG 8, 51-10-05 AND 51-30-02.
